# SDR SWIA202055927

- Difficulty date: December 6, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH INBD FLAP CHAFFED UNDER PANEL 584AB ON THE INNER UPPER SKIN, JUST BELOW THE FLAP VANE ACTUATOR (MARKED)   (C-CHECK) RO 2/1/2021   LH INBD FLAP REMOVED THE CHAFFED UNDER PANEL 584AB ON THE INNER UPPER SKIN, JUST BELOW THE FLAP VANE ACTUATOR REF CRJ-900 SRM 51-12-00-001-001-A01. COMPLIED WITH BOMBARDIER REO 670-57-52-352 REV -- DATED 2017-03-28 STEP 1-7
